MathSciNet Relay Station
MathSciNet bibliographic data
MR589892 32A10 (32E30)
Gončar, A. A. A local condition for the single-valuedness of analytic functions of several variables. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 296–313, 327.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement